Constipation

2021-12-10 17:40:33
Hi, I had stomach upset so took Eldoper for 3 days in morning. Now from yesterday I am unable to poop. I am even taking Snigdol - twice a day, prenig - one a day & sneugim - once a day as prescribed by my neurologist as L5 disc is bulged. Kindly suggest any tablet or syrup to relieve constipation.
721 Views

Answers (8)

Follow your treating doctor advice

Answered2021-12-11 03:52:15

Was this answer useful

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+189
Consult with a doctor
Online now
Kindly discuss for your concern

Answered2021-12-11 01:21:55

Was this answer useful

No need to worry. Constipation after loose motion is common and you have taken eldoper for 3 days so your gut motility is slowed down and hence you have constipation. It'll become normal on its own in 1 or 2 days. Drink warm water atleast 3L a day Eat fruits and fiber rich food. Have banana. Avoid oily and fried food, Avoid food made of maida.
Next Steps
consult for any query

Answered2021-12-10 18:42:09

Was this answer useful

Would like to discuss in details and provide apt solution. Kindly consult.

Answered2021-12-10 18:12:34

Was this answer useful

Tab bifilac bd Syp lactulose 10ml hs

Answered2021-12-10 17:50:54

Was this answer useful

Would like to discuss in detail.kindly consult .

Answered2021-12-10 17:48:24

Was this answer useful

No need to worry Drink more water Add fibre to your diet

Answered2021-12-10 20:43:43

Was this answer useful

Consult

Answered2021-12-10 18:31:38

Was this answer useful

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.